# SDR USAA2011081600001

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,364 hours, 49,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROW 4ABC EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENANCE RE-TERMINATED CONNECTOR AT SEAT 4C IAW SWPM 20-64-17.  OPERATIONAL CHECK GOOD.
